# SDR FDEA202202090252

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T21714
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/W FIXED L/E, NOSE FORMER ATTACH ANGLE AT O.S.S. 437.4 IS CRACKED REMOVED AND REPLACED THE R/W FIXED L/E NOSE FORMER ATTACH ANGLE AT O.S.S. 437.4 IAW BAC DWG#   114T2240, REV. - AND FEDEX EA H-5720-T0366760, TITLE: WINGS - SECONDARY WING STRCT - RH WING,   LEADING EDGE, AUXILIARY TRACK RIB ANGLE, OSS 437, ALTERNATE FASTENERS
